Alert archive / New Jersey / Gale Watches in 2026
Gale Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Jan 9, 2026, 1:27 PM EST. It took effect at Jan 11, 2026, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 9, 2026, 1:27 PM EST (18:27 UTC)
- In effect from
- Jan 11, 2026, 6:00 PM EST
- Expired
- Jan 10, 2026, 1:45 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
808 WHUS71 KPHI 091827 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 127 PM EST Fri Jan 9 2026 ANZ450>455-101100- /O.NEW.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 127 PM EST Fri Jan 9 2026 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Portions of Atlantic coastal waters. * WHEN...From Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-101100- /O.NEW.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 127 PM EST Fri Jan 9 2026 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ MPS
3 follow-up statements
752 WHUS71 KPHI 092226 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 526 PM EST Fri Jan 9 2026 ANZ453>455-101130- /O.NEW.KPHI.SC.Y.0002.260111T0300Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 526 PM EST Fri Jan 9 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 10 PM Saturday to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday Night though seas will increase to near 5 feet. Winds pick up on Sunday morning with the passage of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-101130- /O.NEW.KPHI.SC.Y.0002.260111T0600Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 526 PM EST Fri Jan 9 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday Night though seas will increase to near 5 feet. Winds pick up on Sunday morning with the passage of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-101130- /O.NEW.KPHI.SC.Y.0002.260111T1300Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 526 PM EST Fri Jan 9 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and very rough waters expected. For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 8 AM to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Hoeflich
735 WHUS71 KPHI 100714 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 214 AM EST Sat Jan 10 2026 ANZ453>455-102100- /O.CON.KPHI.SC.Y.0002.260111T0300Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 214 AM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 10 PM this evening to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday night though seas will increase to near 5 feet. Winds increase on Sunday morning with the passage of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-102100- /O.CON.KPHI.SC.Y.0002.260111T0600Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 214 AM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday night though seas will increase to near 5 feet. Winds increase on Sunday morning with the passage of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-102100- /O.CON.KPHI.SC.Y.0002.260111T1300Z-260111T2300Z/ /O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 214 AM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. For the Gale Watch, west winds 30 to 40 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 8 AM to 6 PM EST Sunday. For the Gale Watch, from Sunday evening through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ DeSilva
286 WHUS71 KPHI 101845 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 145 PM EST Sat Jan 10 2026 ANZ453>455-111100- /O.EXT.KPHI.SC.Y.0002.260110T1845Z-260111T2300Z/ /O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ /O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 145 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST Sunday. For the Gale Warning, from 6 PM Sunday to 6 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450>452-111100- /O.EXT.KPHI.SC.Y.0002.260110T1845Z-260111T2300Z/ /O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ /O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 145 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, west winds 20 to 25 kt with gusts up to 40 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST Sunday. For the Gale Warning, from 6 PM Sunday to 6 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-111100- /O.EXT.KPHI.SC.Y.0002.260111T1100Z-260111T2300Z/ /O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/ /O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 145 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 6 AM to 6 PM EST Sunday. For the Gale Warning, from 6 PM Sunday to 6 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ MPS
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 9, 6:15 AM EST, 7 hours 12 minutes earlier. Its key messages:
- Showers to rain this afternoon through tomorrow night with above normal temperatures. It then turns windy Sunday into Sunday night.
Area forecast discussion, Jan 9, 6:15 AM EST, 7 hours 12 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 615 AM EST Fri Jan 9 2026 .WHAT HAS CHANGED... Confidence continues to increase regarding showers to rain this afternoon through tomorrow night, with temperatures above normal through Sunday. Wind gusts have increased slightly for Sunday into Sunday night. && .KEY MESSAGES... - Showers to rain this afternoon through tomorrow night with above normal temperatures. It then turns windy Sunday into Sunday night. && .DISCUSSION... KEY MESSAGE 1... - Showers to rain this afternoon through tomorrow night with above normal temperatures. It then turns windy Sunday into Sunday night. High pressure centered over the Mid-Atlantic region will shift eastward and off the coast today as a low pressure system tracks eastward across the Great Lakes and eventually into portions of Ontario and Quebec this afternoon. A subtle warm front associated with this low will lift northward through the region today, and southerly flow will increase. With limited cloud cover initially and warm air advection taking place, much above normal temperatures are anticipated across the entire region, generally ranging from 10-15 degrees above normal during the afternoon. By late afternoon, the first round of anticipated rain chances will begin to arrive ahead of an approaching weak cold front. As of right now, the best chance for showers (40-60%) appears to be from late afternoon into the early nighttime hours. Forecast soundings across the area do indicate some very modest instability (MUCAPE up to around 100 J/kg), so a rumble of thunder or two cannot be ruled out. No severe weather or flooding concerns are anticipated with this initial wave of showers. The cold front will pass through the region during the overnight hours. It appears increasingly likely that there will be a lull in rainfall activity once this first round of showers moves out, and until more widespread rainfall moves in tomorrow. Ahead of an upper-level trough that moves towards the Northeast this weekend, an area of low pressure develops along a weak front and tracks across our area tomorrow into tomorrow night. As this occurs, a surface warm front will gradually shift northward, however with a surface low tracking across our area the main warm sector may not shift all that far northward. The northward movement of this warm front will determine high temperatures tomorrow and also temperature trends (may have a more non- diurnal temperature curve with high temperatures occurring tomorrow evening). The guidance overall seems to be showing more of a cool wedge holding across much of our area, especially along and north/west of the fall line. An area of large scale forcing for ascent arrives during the day tomorrow, especially in the afternoon and evening, resulting in rain which should become heavier at times tomorrow afternoon and/or tomorrow evening ahead of a cold front. The precipitable water values are forecast to increase up to 1.5 inches tomorrow evening. Model forecast soundings overall continue to show little elevated instability, especially given the potential for more of a cool wedge setup. While a few rumbles of thunder cannot be ruled out, the risk of thunder looks rather low at this point. The initial cold front moves offshore by late tomorrow night and some showers may linger until a secondary cold front arrives Sunday morning. In the wake of the secondary front, stronger cold air advection occurs and the low-level lapse rates steepen. This will result in a windy Sunday with west to northwest wind gusts peaking in the 30-40 mph range during the day with up to 45 mph in the Poconos. Winds will gradually diminish Sunday night. It will turn colder during Sunday but especially Sunday night as low temperatures drop into the 20s for most of the area. Overall, there is high confidence in showers to rain occurring this afternoon through tomorrow night. The confidence is lower though with the specific rainfall amounts. Overall, around a half inch to an inch of rain looks to occur across the region through Sunday morning and the flooding risk is minimal to none. Given the ongoing stretch of mild temperatures, ice jams or any creek/river ice should be gone, so runoff should not be hindered in any way. Outside of the weekend wet weather, no significant weather is expected through next Thursday. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas... Friday...VFR initially, with ceilings trending towards MVFR by around 18Z. Approaching 00Z, ceilings could decrease towards IFR, but lower confidence on any IFR ceilings occurring. Any IFR would likely be brief. Showers move in from west to east between 18-21Z. Winds increasing from the south around 10 kts, with gusts up to 20 kts possible at times. LLWS developing for a few hours after 20Z, especially as surface winds lessen. Moderate confidence overall. Friday night...MVFR/IFR conditions with low clouds and some showers. Winds shift from the southwest to northwest overnight as the front moves through, but remain around 10 kts or less. Moderate confidence. Outlook... Saturday...MVFR/IFR conditions with a period of rain, some of which will be heavy at times. Improvement in visibilities and ceilings should occur by later Saturday night. Sunday...Ceilings improve to VFR through the morning. Some lingering showers could result in some visibility restrictions in the morning. West-northwest winds increasing during the day with gusts up to 30 knots, then diminishing some at night. Monday and Tuesday...VFR. && .MARINE... No marine headlines are currently anticipated through Friday night. South-southeast winds will increase to 10-15 kt with gusts around 20 kt during the day Friday. Seas increase to 2-4 feet. There is a slight (around 20%) chance for Small Craft Advisory conditions, but confidence is not high enough to warrant advisory issuance at this time. Outlook... Saturday and Sunday...Small Craft Advisory conditions probable. Winds become east to southeast Saturday and increase with gusts to 20-25 knots mainly Saturday night with seas building to 4-6 feet. Winds increase more during Sunday out of the west- northwest with gusts up to 30 knots. There is some potential for a period of low- end gale-force gusts (35 knots) Sunday evening into Sunday night. Seas peak at 5 to 7 feet Sunday into Sunday night. Monday...Small Craft Advisory conditions possible, especially through the morning. Winds and seas decrease through the day. Tuesday...No marine headlines expected. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && DISCUSSION...Cooper/Gorse/Guzzo/MJL/Staarmann AVIATION...Guzzo/MJL MARINE...Guzzo/MJL
Hazardous weather outlook, Jan 9, 5:05 AM EST, 8 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EST Fri Jan 9 2026 MDZ012-015-019-020-101015- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EST Fri Jan 9 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MJL
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:26 PM EST | Small Craft Advisory | PHI | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.